Thank you for your question. We strongly recommend against taking these medications together. Using these medications together can increase your risk of seizures, difficulty breathing. If it is an absolute requirement that you take both of these medications together, then the dosage may be adjusted accordingly to reduce the risk of these side effects and you should be monitored carefully by your doctor. Please follow up with your prescribing physician in order to determine if you can take both of these medications together. Do no take them together, unless you have been prescribed to do so by your doctor.
Thank you for consulting AskTheDoctor.com
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.